skip to main content

DOE PAGESDOE PAGES

Title: Consistent factorization of jet observables in exclusive multijet cross sections

Authors:
; ; ; ;
Publication Date:
OSTI Identifier:
1209412
Grant/Contract Number:
FG02-96ER40956; AC02-05CH11231
Type:
Published Article
Journal Name:
Physics Letters. Section B
Additional Journal Information:
Journal Volume: 689; Journal Issue: 2-3; Journal ID: ISSN 0370-2693
Publisher:
Elsevier
Sponsoring Org:
USDOE
Country of Publication:
Netherlands
Language:
English